# SDR DXTA2022120175210

- Difficulty date: November 30, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N383QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500302
- Aircraft time: 5,960 hours, 4,669 cycles
- Engine: Pwc PW535E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 307291301
- Condition: Power Loss
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

WHEN ADDING POWER FOR CLIMB OUT OF 3000 FT,  4 LOUD BANGS HEARD & LT ENG ROLLED BACK TO WINDMILLING RPM. APPEARED TO BE A FADEC COMMANDED ENG SHUTDOWN. NO ABNORMAL INDS PRIOR SHUTDOWN, & EICAS MESSAGES WERE EXPECTED FOR CONDITION AFTER SHUTDOWN. POST FLT INSP, FOUND NOTHING ABNORMAL. RT ENG NORMAL DURING FLT. ACCOMPLISHED LT ENG BORESCOPE INSP & NOTED COMPRESSOR DAMAGE.  PREPPED & SAFETIED ACFT FOR ENG REMOVAL. RECONFIGURED THE REPLACEMENT ENG.  ACCOMP TEARDOWN & REMOVAL OF LT ENGINE.  ACCOMP BUILD UP & INSTALLATION REPLACEMENT ENG.  ACCOMP LT ENGINE CHECKS,CHECK GOOD,  NO LEAKS IAW EMM 71-00-00-760-804 AND AMM 71-00-00/400.
